Indian Journal of Dermatology
  Publication of IADVL, WB
  Official organ of AADV
Indexed with Science Citation Index (E) , Web of Science and PubMed
 
Users online: 2833  
Home About  Editorial Board  Current Issue Archives Online Early Coming Soon Guidelines Subscriptions  e-Alerts    Login  
    Small font sizeDefault font sizeIncrease font size Print this page Email this page
Year : 1995  |  Volume : 40  |  Issue : 3  |  Page : 130-131

Exfoliative Dermatitis Due To Carbamazepine In An Epileptic Patient



Correspondence Address:
Sadhan Kr Ghosh


Login to access the Email id

Source of Support: None, Conflict of Interest: None


Rights and PermissionsRights and Permissions

A young epileptic girl of 17 years who was being treated with carbamazepine suddenly developed exanthematous skin eruption all over the body resulting in exfoliative dermatitis within 2 days of onset. The drug was withdrawn and the patient responded well with symptomatic treatment.


[PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed526    
    Printed31    
    Emailed0    
    PDF Downloaded41    
    Comments [Add]    

Recommend this journal